# SDR AC2A099712

- Difficulty date: November 11, 2004
- Submitted: March 14, 2005
- Operation: Air carrier
- Aircraft: N715CC
- Make and model: Bell 206L-3
- Aircraft serial: 51380
- Aircraft time: 12,583 hours
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: RG222
- Part serial: 40009293
- Condition: Weak
- Location: Master
- Part time: 179 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PART IS WEAK.  THE BATTERY FAILED A CAPACITY CHECK.  REPLACED BATTERY.
